# SDR DALA2015042702945

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 50,538 hours, 22,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 7C EMERGENCY LIGHT INOPERATIVE.  REPLACED BROKEN SEAT HARNESS CONNECTOR SEAT 7C, OPS CHECK GOOD.
